# SDR FDEA201005011418

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER IN UPPER SURFACE OF CTR WING BOX, FS 1222 LBL75.  BLENDED CORROSION IAW EA 8-5730-139141 AT STA 1222 LBL 75 AND COMPLIED WITH EA 8-5730-139141.
